Join the 'Daysee' group to help and get support from people like you.
We found 9 questions associated with the 'Daysee' topic.
Posted 15 Oct 2013 by megalish28 • 2 answers
I'm on the birth control Daysee and I'm sexually active (I don't usually use protection as I am in a long term relationship, even though it isn't smart). I've heard women sometimes don't get their periods when they're on the pill, and I haven't gotten mine.. ...
Daysee - I got a birth control shot on Feb 1st of this year and it was a 3 months shot so I did not?
Posted 27 Jul 2016 by asmith251 • 0 answers
... have my?
Posted 7 Jul 2016 by Yarahlam • 0 answers
Posted 8 Feb 2016 by Peanuche • 1 answer
... afternoon, about 1 pm, I usually take my medicine at night before bed at 11 pm. I left them at my boyfriends and can get them until 6 pm tomorrow, should I take plan B? Sex was unprotected, no pull out
Posted 20 Jan 2016 by Mabbott77 • 0 answers
I have been taking Daysee for over a year now and take it at the same time every night and have not missed a pill. On the last month I start spotting with period symptoms and I will have bleeding for the next 3-4weeks, sometimes heavy. What can I do to make the bleeding stop?
Posted 2 Jun 2015 by Speediebug • 1 answer
I started a new Birth Control Pill, it's called Daysee and it's a three month cycle. This is my second pack, and I started my period early. Normally this wouldn't be an issue for me, however, this period has lasted a little over two weeks. This hasn't happened with previous ...
Posted 21 May 2015 by Kputt90 • 1 answer
... I started to bleed. Some days it is heavier than others and I started to pass small clots. I do not feel like this is normal, although my Dr. says it is. I asked another Dr. and they told me to stop taking them, that it is not the right pill for me. Please advise what I should do. Thank you
Posted 30 Apr 2015 by shelp • 1 answer
i have been bleeding allot and clotting going on 5 days is that normal ? If so how much longer ???
Posted 3 Feb 2014 by Concern Patient • 1 answer
My OBG prescribe Daysee to control my hormone level, and to help with acne breakouts. I am on my second month. Besides of having continuous spotting (ten days including menses), my acne problems did not go away. In fact, it got worst. My knees and legs feel tight, especially my knees. Are these ...